Categories

Add to cart

Lemsip Max All in One Lemon

Our Price R R P
£4.90
£4.90
Formula
Paracetamol 1000mg, phenylephrine hydrochloride 12.2mg, and guaifenesin 200mg
Description
Lemsip Max All in One Lemon contains a combination of ingredients, which help in the symptomatic relief of colds and flu, including headaches, stuffy nose, raised temperatures, chesty cough and sore throat.
Dosage
Dissolve one sachet of Lemsip Max All in One Lemon in a mug of hot water and stir until dissolved. If preferred sweeten to taste with honey, sugar or usual sweetener. Dose may be repeated in 4-6 hours.
Notice
For oral use. Do not take more than 4 sachets in a total of 24 hours. Not recommended for children under 12 years. Consult your doctor or pharmacist if you are pregnant or breast feeding, or if you are on any paracetamol-containing medication before taking Lemsip Max All in One Lemon . Please read the leaflet thoroughly before taking the medication.